# SDR ASAA2014060408149

- Difficulty date: June 4, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75028
- Condition: Corroded
- Location: Bs 867-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CORRODED AROUND BOTTOM SIDES OF NUTPLATES BS 867-BS 907, RBL 21, STR 26R.  ACFT GROUNDED.  REMOVED TRANSITION PANEL IAW SRM 51-40-02.  FABBED, LOCATED, AND DRILLED UP NEW TRANSITION PANEL IAW DWG 146A7502, REV: A ALODINED AND PRIMED TRANSITION PANEL IAW SRM 51-20-01.  INSTALLED TRANSITION PANEL IAW SRM 51-40-02. REMOVED DOT.
